# SDR AALA201711109018

- Difficulty date: November 7, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 8,824 hours, 913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  **AHM ALERT** CLASS 27 - DOOR 3 LT AFT SEAT REMOTE WELS CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERG LIGHTING SYS CONTROL UNITS. WITH FAULT CODE 33-12127.  PERFORMED FIM 33-50-F1-P0A-421A-A WITH NO FAULTS FOUND AND NO ACTIVE MESSAGES.  PERFORMED EMERGENCY LIGHT FULL GROUND TEST PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.  (CLOSED)
